Testing for structural stability in the whole sample
Javier Hidalgo and
Myung Hwan Seo
Journal of Econometrics, 2013, vol. 175, issue 2, 84-93
Abstract:
The paper examines a Lagrange Multiplier type test for the constancy of the parameter in general models with dependent data without imposing any artificial choice of the possible location of the break. In order to prove the asymptotic behaviour of the test, we extend a strong approximation result for partial sums of a sequence of random variables. We also present a Monte-Carlo experiment to examine the finite sample performance of the test and how it compares with tests which assume some knowledge of the possible location of the break.
Keywords: Structural stability; GMM; Strong approximation; Extreme value distribution (search for similar items in EconPapers)
JEL-codes: C12 C32 (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (15)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304407613000626
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Testing for Structural Stability in the Whole Sample (2012) 
Working Paper: Testing for structural stability in the whole sample (2012) 
Working Paper: TESTING FOR STRUCTURAL STABILITY IN THE WHOLE SAMPLE (2011) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:175:y:2013:i:2:p:84-93
DOI: 10.1016/j.jeconom.2013.02.008
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().